# SDR HNAA2020092900271

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 37,450 hours, 33,657 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Buss Bar
- Condition: Failed
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS 682 30-42 2191311 24SEP20.  CLT CLOSE WINDSHIELD HEAT 1 FAILED ON TAXI.  P/C C/B G-13 AND COLLARED C/B (ORIGINALLY PLACED ON MEL 9/24).  DURING TROUBLESHOOTING, REPLACED BUS BAR AND WINDSHIELD HEAT FUSE, WHICH WAS FOUND MELTED TO THE BUS BAR.
